# SDR ASAA11510350

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 13,726 hours, 4,456 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA122476
- Condition: Failed
- Location: Fuel System
- Part time: 13,731 hours, 4,457 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT SPAR VALVE CLOSED LIGHT ILLUMINATED BRIGHT IN FLIGHT.  DIVERSION TIME: 1H 53M.  REPLACED RT SPAR VALVE ACTUATOR PER MM 28 22 11 OPS CHECK NORMAL. VERIFICATION FLIGHT SATISFACTORY.
